# SDR DALA2023110509099

- Difficulty date: October 30, 2023
- Submitted: November 5, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 95,792 hours, 20,791 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 CHECK FOUND MULTIPLE NICKS OF R HORI-STAB L/E PNL 342BR SURFACE. CORRECTIVE ACTION: COMPARE AND COMPLIANCE WITH THE ER/A 612883-14 REV. (0041350)
